Littlewood–Paley inequalities for fractional derivative on Bergman spaces
Keywords:
Bergman space, fractional derivative, radial weight, Littlewood-Paley formulaAbstract
For any pairfor any analytic function
holds for any analytic function
holds for any analytic function
How to Cite
Peláez, J. Ángel, & de la Rosa, E. (2022). Littlewood–Paley inequalities for fractional derivative on Bergman spaces. Annales Fennici Mathematici, 47(2), 1109–1130. https://doi.org/10.54330/afm.121831
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.